+ Reply to Thread
Page 1 of 2 12 LastLast
Results 1 to 10 of 15
  1. #1
    Join Date
    Sep 2010
    Posts
    3,262
    Thanks
    449
    Thanked
    1,750
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts

    Default Yaz birth control

    I asked my Dr today about going back on birth control to mainly control my period a bit better as it's not regular (either really early or really late) and is starting to get quiet heavy and she recommended yaz and was hoping people could share their experiences with it? Such as weight changes? Hormone surges? Period cycles? Acne? Side effects? And things like that

  2. #2
    TheGooch's Avatar
    TheGooch is offline Winner 2014 - Newbie of the Year
    Winner 2016 BubHubs DIVA Award
    Join Date
    Jan 2014
    Posts
    5,312
    Thanks
    9,577
    Thanked
    5,070
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Awards:
    100 Posts in a week
    I'm not a Dr but I'd do some reading about Yaz and make sure you thoroughly discuss the possible side effects with your Dr.

  3. #3
    Join Date
    Aug 2016
    Posts
    339
    Thanks
    355
    Thanked
    618
    Reviews
    0
    Yaz turned me into an emotional basket case. I didn't even realise until the pharmacy gave me Yasmin by mistake once and a couple of weeks later I realised I wasn't acting like a nutcase anymore.

    Probably not going to be everyone's experience but something to be aware of - I was very unhappy for a long time and just assumed I wasn't dealing well with a few things that were going on in my life - I wish I had of made the connection sooner.

  4. #4
    Join Date
    Apr 2014
    Location
    Roleystone
    Posts
    1,879
    Thanks
    2,596
    Thanked
    2,440
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    For the most part, Yaz is my favourite birth control ever. Light, 4 day AF, clears all my acne completely, no weight gain at all, no negative effect on my libido. The only 'side effect' I get that doesn't happen when I'm not on the pill is the first day of taking the inactive pills, I am grumpy, By the next day I'm fine. Then, the second day of taking the inactive pill I get a headache for that day. Happens exactly the same each month! Other than that, it's great for me.

    I know lots of people have issues with it though. And there is apparently a higher risk of blood clots with Yaz than other pills, so if you smoke AND are over 35, you shouldn't take it.

  5. #5
    Join Date
    Jul 2016
    Posts
    578
    Thanks
    698
    Thanked
    279
    Reviews
    1
    Achievements:Topaz Star - 500 posts
    Definitely agree with doing your research, Yaz affected me badly emotionally and I also suspect it played a role in worsening my migraines. However it did help with making AF lighter and cleared up my skin nicely. Good luck with finding the right bc

  6. #6
    Join Date
    Feb 2017
    Posts
    592
    Thanks
    672
    Thanked
    1,459
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Yaz also turned me into an emotional basket case. I switched to microgynon 20 which made things slightly better ... i couldnt cope well on birth control though and in the end gave up and turned to non hormonal methods

  7. #7
    Join Date
    Sep 2010
    Posts
    3,262
    Thanks
    449
    Thanked
    1,750
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Okay so far no major mood differences that I have noticed but my vagina (particularly the outer area) is really sore, itchy and a little inflamed and I am wondering if it's got something to do with the extra hormones from the bc or if it's a reaction to the new type of condoms DH and I tried. Sorry for the tmi but it's driving me insane and wanting to scratch and claw at my crotch is not only not normal but also not a attractive sight

  8. #8
    Join Date
    Apr 2014
    Location
    Roleystone
    Posts
    1,879
    Thanks
    2,596
    Thanked
    2,440
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    @loodle I'd assume the condoms first. We don't usually use them but when we had to at one stage, going through IVF, I was only able to use certain types otherwise that exact same thing happened.

  9. #9
    Join Date
    Aug 2014
    Posts
    4,069
    Thanks
    5,328
    Thanked
    4,180
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Quote Originally Posted by loodle View Post
    Okay so far no major mood differences that I have noticed but my vagina (particularly the outer area) is really sore, itchy and a little inflamed and I am wondering if it's got something to do with the extra hormones from the bc or if it's a reaction to the new type of condoms DH and I tried. Sorry for the tmi but it's driving me insane and wanting to scratch and claw at my crotch is not only not normal but also not a attractive sight
    Could be thrush? Caused by either the condoms or the pill upsetting the balance of microflora in your vagina. Try some canesten cream on the outside and see if that settles it

  10. #10
    Join Date
    Sep 2010
    Posts
    3,262
    Thanks
    449
    Thanked
    1,750
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Quote Originally Posted by gingermillie View Post
    Could be thrush? Caused by either the condoms or the pill upsetting the balance of microflora in your vagina. Try some canesten cream on the outside and see if that settles it
    Thank you!! Will head to the chemist and get some first thing in he morning. If it still doesn't ease I might see the Dr about changing the bc around to one I was on years ago (levelen) when I was with a different dr and never noticed any problems.

  11. The Following User Says Thank You to loodle For This Useful Post:

    gingermillie  (16-04-2017)


 

Similar Threads

  1. Just made the decision not to renew my birth control . . .
    By bethamphetamine in forum Introductions
    Replies: 17
    Last Post: 16-08-2007, 11:01
  2. What Birth Control Pill??
    By pinkishbunny in forum General Health
    Replies: 0
    Last Post: 07-08-2007, 18:12
  3. Birth Control after Birth
    By Emily 85 in forum General Health
    Replies: 5
    Last Post: 20-06-2007, 07:14
  4. Birth Control Question
    By malita in forum General Health
    Replies: 11
    Last Post: 10-12-2006, 20:15
  5. Birth Control Prob , anyone the same?
    By Miss_Vicki in forum General Child Health Issues
    Replies: 3
    Last Post: 28-10-2004, 12:28

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
Baby U & The Wiggles - Toilet Training ProductsToilet training can be a testing time but Baby U is there to assist you and your toddler with the daunting task of ...
FORUMS - chatting now ...
Starting ivf Octpregnancy and babies through IVF
Optimistic October TTCConception & Fertility General Chat
IVF Babies due Sep/Oct/Nov 2017 #3pregnancy and babies through IVF
Low sperm count and motilityMale Infertility Issues
AlcoholGeneral Chat
Bi carb soda doucheConception issues & ttc
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›